APPARENT CONTOURS OF NONSINGULAR REAL CUBIC SURFACES


Creative Commons License

FİNASHİN S. , Kharlamov V.

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.367, no.10, pp.7221-7289, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 367 Issue: 10
  • Publication Date: 2015
  • Doi Number: 10.1090/s0002-9947-2015-06286-2
  • Title of Journal : TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.7221-7289

Abstract

We give a complete deformation classification of real Zariski sextics, that is, of generic apparent contours of nonsingular real cubic surfaces. As a by-product, we observe a certain "reversion" duality in the set of deformation classes of these sextics.